... doctors orders, i wake up in the morning feeling very nervous and anxious and shaky, is this a side effect that will go away? any suggestions, called my doc he decreased my dose back down to 10 mg :(
Alot of anitdepressants have these side effects when u first start them they tell you to allow 4-6 wks for full thereputic level, if u were only on the 10 mg for less then that time in my opinion you I thnik you should have stayed on the 10 mg for up to say 5 weeks just to make sure how u are feeling fully from it, then if u feel u still needed more then went up to 20, like I said your body has to get adjusted to this medication and uping it to soon, in my opinion was not the right way to go, several doctors I have dealt with would always make me wait at least a month before uping to see how I completely feel on it... good luck
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2015 • 5 answers
I have been on Celexa for 6 weeks 20mg. My doctor increased the dose to 40mg on Tues. Which is 4day?
Posted 29 Aug 2015 • 1 answer
Posted 13 May 2016 • 1 answer
Posted 11 Jul 2016 • 1 answer
Posted 6 Feb 2017 • 1 answer